# SDR EE4Y20110919001

- Difficulty date: September 19, 2011
- Submitted: September 19, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N733TW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 73,218 hours, 79,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577453
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 774, BETWEEN STRINGER 24L AND STRINGER 25L SKIN WITH DENT. A PERMANENT REPAIR IS INSTALLED FOLLOWING MFG REPAIR GUIDELINES UNDER WO Z10226, ITEM 1-101.
